The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 4, Issue 8


Question: Concerning a theorem in Chui's book
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
"Norman C. Corbett" (nccorbet@jeeves.uwaterloo.ca)
Guest





PostPosted: Tue Dec 03, 2002 1:30 pm    
Subject: Question: Concerning a theorem in Chui's book
Reply with quote

Question: Concerning a theorem in Chui's book

Hi,

I have a question regarding a theorem quoted in the book An Introduction
to Wavelets, by Charles K. Chui. On page 140 the author quotes a theorem
(Theorem 5.15), which he attributes to Wiener. However, the author does
not reference this theorem. I was wondering if anyone was aware of any
references which go explain the details of this theorem. In particular, I
am interested in finding out whether or not such Laurent series have
non-trivial annuluses of convergence.

Thanks for your time

Norm Corbett
Department of Applied Mathematics
University of Waterloo
Waterloo, Ontario
Canada, N2L-3G1

email: nccorbett@jeeves.uwaterloo.ca
phone: (519) 885-1211 extension 5289
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.196674 seconds : 18 queries executed : GZIP compression disabled